# SDR 06FDEA04399

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75421
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 12 INCHES IN LENGTH DURING HFEC INSPECTION ON LT WING TANK AT THE END OF STRINGER 42.  CRACK FOUND APPROX. 2 INCHES IN LENGTH DURING HFEC INSPECTION ON LT WING TANK   AT THE END   OF STRINGER 42 REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
